# SDR AMTA200501219

- Difficulty date: December 23, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-4590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT HAS SURFACE CORRODED STA 1445 TO STA 1490 LBL 2.5.  REMOVED AND REPLACED FLOOR SUPPORT SECTION FROM STA 1445 TO STA 1490 IAW SRM.  (K)
